# SDR ASAA2023012641656

- Difficulty date: January 11, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 56,102 hours, 16,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812710
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RIGHT HAND SIDE AFT LOWER DOOR -- AFT OF DOOR, WEB CORRODED. GROUNDED - YES. EVALUATED SHIELD & FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS GIVEN. REMOVED OLD SHIELD, LOCATED & DRILLED NEW SHIELD P/N: 146A8127Y10 P.O. 1047293.2 & INSTALLED IAW B737-800 SRM 51-40-02, SRM 51-40-05 & BAC DWG 146A0081 REV C.
